Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Hair loss and grey, what should I do to stop it ?

I am 28 years old. most of my beared and hair got grey. what should I do now to stop it getting more? please suggest me,asi am very upset.plz
Asked On : Sun, 15 Aug 2010
Answers:  2 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks fr the query

Premature ageing happens in some people, they have equated it to stressful life and also smoking but with no conclusive evidence
There is no treatment for it, i suggest u not to go doctor shopping for it
Dye your hair regularly
Have a healthy living
Answered: Fri, 2 Sep 2011
I find this answer helpful
Dermatologist Dr. Gaurang Krishna's  Response
hello Tapash,
Thanks for your query
The treatment options depend upon how bothered you are about your grey hair.
If you are wondering if the problem is something serious or is there anything wrong with your body system or health, then the answer is no.
If you are worried about the appearance then you can go for a 3 month trial of Calcium pantothenate tablets. This treatment may improve your condition.

Answered: Fri, 2 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor